# SDR SIMA201127201

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 2,232 hours, 1,416 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: JUL105435
- Condition: Failed
- Location: Mlg Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4642 THE CREW REPORTED THAT ON DESCENT INTO YYZ GOT BRAKE OVERHEAT WARNING MESSAGE.  THE CREW DECLARED AN EMERGENCY INTO YYZ LANDED SAFELY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED MDC DOWNLOAD WITH MFD VERIFIED NR 3 TEMPERATURE SENSOR INTERNAL FAILURE CRJ-700 AMM 45-45-00.  REMOVED AND REPLACED NR 3 IAW AMM 32-46-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
